# SDR UPS08M52734

- Difficulty date: April 30, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING FUEL TANK UPPER STRINGER NR14 END SUSPECT CRACK.     HFEC C/OUT & FOUND CRACK 11.5" APPROX.  DAMAGED PORTION LT WING FUEL TANK UPP STRINGER NR 14 TRIMMED OFF IAW EN NR 1189-08. HFEC CUTOUT FOUND NO CRACK EVIDENT.  NEW REPAIR STRINGER & REPAIR PARTS FAB IAW EN NR1189- 08.  FPI C/OUT ON FAB PARTS & FOUND NO CRACK EVIDENT.  CAP SEALING CUTOUT ON NEW INSTALLED IAW SRM 51-41-01 VOL II REV35.
